# SDR IPXA2025120345461

- Difficulty date: December 3, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N574UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35663
- Aircraft time: 64,456 hours, 10,026 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB AT 1058Z FOR EICAS GEAR DOOR. QRH PG 14.13 STS MSG GEAR DOOR & GEAR MONITOR DEBRIEF WITH CREW CAPTAIN REFERENCED HEARING A LOUD WIND NOISE WHEN GEAR HANDLE WAS MOVED TO THE OFF POSITION.  WITH HANDLE IN UP POSITION NO WIND NOISE.
